On some papers concerning Timoshenko equations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 723-724
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_4_a22,
author = {D. G. Peradze},
title = {On some papers concerning {Timoshenko} equations},
journal = {Differencialʹnye uravneni\^a},
pages = {723--724},
year = {1992},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_4_a22/}
}
D. G. Peradze. On some papers concerning Timoshenko equations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 723-724. http://geodesic.mathdoc.fr/item/DE_1992_28_4_a22/